Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

No periods after stopping birth control, spotting, negative pregnancy test. What can I do?

hi my question is about my menstrual cycle ,,,,since i stoped taking my birth control medication i never had a period the medication that i used for contraception was dipo provera i used it for 2 monthes and i stoped it on april b/c i started to get wight and acne on my face but i had seen a spot of blood on april i can say at least for 2 weeks after that i never had a period i had a test for pregnancy and the result is negative ,,,what can i do
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, it takes variable period of time after discontinuation of depo provera for the cycles to resume regularly and ovulation to start. This would explain your missed periods with negative pregnancy test. You can take hormonal pills like Regesterone to induce withdrawal bleeding and wait for regularisation of your cycles. However if you have sex without contraception in the meantime, till your cycles resume ,you should always check for pregnancy if your periods are delayed by 7 or more days and act accordingly.
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor